# SDR SWAA2015012936181

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 60,626 hours, 48,506 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 6937232
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON COVE BRACKET CRACKED IN LOWER RADIUS.  R & R BRACKET IAW SRM.
